MathSciNet Relay Station
MathSciNet bibliographic data
MR2560590 54H25 (47H10 54C60)
Tişe, Ioana Camelia Semifixed sets for multivalued $\phi$-contractions. Creat. Math. Inform. 17 (2008), no. 3, 516–520 (2009).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement